MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET
Catalog Number A1141
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 9.5" smallbore trifuse ext set w/3 microclave® clear,nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock.It was reported that the tri-set leaking at bonded site.It was unknown if someone was directly operating the device at the time of event.It was unknown if there were other devices being used on the patient at the time of event that may have caused or contributed to the event.The event occurred during infusion with medication involve fentanyl.There was a delay in therapy due to tri sets needed changed out.
 
Additional Manufacturer Narrative
Received one (1) used.List #a1141, 9.5" smallbore trifuse ext set w/3 microclave® clear, nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock; lot #13993021.Customer provided two (2) pictures showing the set, no physical damage or anomalies were noted.Leak tested, all pass except leak noted on yellow bond between the check valve and the microclave.Confirmed customer complaint of "tri-set leaking at bonded site".Probable cause, not fully inserted during assembly.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19946386
Report Number9617594-2024-01107
Device Sequence Number8345851
Product Code FMG
UDI-Device Identifier00887709069343
UDI-Public(01)00887709069343(17)290401(10)13993021
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1141
Device Lot Number13993021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL., MFR UNK.
Patient Age14 DA
Patient SexUnknown